# SDR CA150120022

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DOORS WILL NORMALLY BIND WHEN IT IS ABOUT 1-2 INCHES OPEN.  IT HAPPENED BOTH WHILE CLOSING OR OPENING THE DOORS AT THE SAME POINT.
